# SDR SWAA2020022874824

- Difficulty date: February 18, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,317 hours, 11,531 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 411A28549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD OVER WING EMERGENCY EXIT LOWER SILL ATTACH ANGLE CORRODED. / R&R ATTACH ANGLE IAW SRM AND DWG.
